# SDR SIMA20220902012

- Difficulty date: September 2, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 1065669004
- Condition: Corroded
- Location: Fr 88-89
- Component: Floor Beam
- Component part number: 1065669004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: RH FLOOR BEAM CORRODED AROUND NUT PLATE HOLE BETWEEN FR 88-89 (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-PERFORMED CUTOUT OF DAMAGED NUT PLATE HOLE AREA OF RH BEAM BTW FR 88-89. FABRICATED AND PREPPED SERVICEABLE REPAIR DOUBLER FROM AL7475-T761 .080? AND INSTALLED DOUBLER IAW ETD2022-170-028280 REV A, AND ERS-EJ-53MR-4631.
